# SDR ASAA2024070950902

- Difficulty date: July 9, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 41,856 hours, 13,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Seat 17a
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT COVER AT BASE OF EMERGENCY EXIT, SEAT SEVENTEEN ALPHA 17A, DETACHED FROM LIGHTED BASE. GROUNDED - YES. REMOVED AND REPLACED EXIT SIGN LIGHT ASSY ON 17A REF AMM 33-51-01. OPS CHECK PASS.
